# SDR 0401809607

- Difficulty date: October 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- Aircraft time: 72,136 hours, 71,412 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134190
- Part serial: 00172
- Condition: Cracked
- Location: Te Flap
- Part time: 15,759 hours, 12,137 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACKED IN RT WING TRAILING EDGE FLAP UPPER STRINGER AT WING STATION 235. REPAIRED IAW EA 96-200350.
